【Designated Class 2 Drugs】Takeda Benzablock S Prumium Congestive Nasal Fluid Cold Medicine 12 Tablets
Relief of cold symptoms (runny nose, stuffy nose, sore throat, sneezing, coughing, chills, chills (fever sneezing), fever, headache, joint pain, muscle pain)
- Isopropamide iodide d-chlorpheniramine maleate relieves runny nose, congestion and sneezing.
- Tranexamic acid reduces mucosal inflammation and relieves sore throats.
- Contains riboflavin (vitamin B2) and hesperidin, a type of vitamin P.
- Contains 10 ingredients to relieve various cold symptoms.
Take 3 times a day with water or lukewarm water
Adults (15 years and older): 2 tablets
12-14 years: 1 tablet
Under 12: Do not take
<Precautions for usage/dosage>
(1) Please strictly follow the usage/dose...
(2) It can be taken before and after meals.
(3) If you take it to children, please take it under the guidance and supervision of parents.
【Raw materials and ingredients】
6 tablets (15+ daily) contains
Acetaminophen・・・ 900 mg
Propionamide iodide・・ 6 mg
d-Chlorpheniramine maleate・・・ 3.5mg
Tranexamic acid relieves nasal discharge and swelling・・・ 420 mg
Codeine Phosphate Relief Sore Throat・・24 mg
Dl Cough Relief - Methylephedrine Hydrochloride・・・60mg
Caffeine Anhydrous・・・ 75mg
Riboflavin (Vitamin B2)・・ 12mg
Additives: Cellulose, Calcium Carboxymethyl Cellulose, Hydroxypropyl Cellulose, Magnesium Stearate, Corn Starch, Hypromellose, Copovidone, Tarku, Titanium Oxide, Polyethylene Glycol, Trioxide Two iron.
<Notes on ingredients>
Urine may turn yellow with this medication, but this is not a cause for concern as it is caused by riboflavin.
(Current symptoms may worsen and side effects/accidents are prone to occur if the following are not observed.)
1. This medicine or this medicine should not be used in the following groups.
(1) People who have allergic symptoms due to drug ingredients. (2) Those who develop asthma after taking this medicine, other cold medicines or antipyretic analgesics. (3) Children under 12 years old.
2. When taking this medicine, do not use other cold medicines, analgesics, sedatives, cough medicines, oral medicines containing antihistamines (oral medicine for rhinitis, medicine for car sickness, allergy medicine, sleeping pills, etc.). ), gastrointestinal analgesics and antispasmodics, oral drugs containing tranexamic acid
- Due to drowsiness, do not operate vehicles or machinery after taking
- Do not take if breastfeeding, medicine may be passed to baby through breast milk
- Do not drink alcohol before or after taking
- Do not use for a long time
■ ■ Consult ■■
- The following people should consult a doctor, pharmacist or registered distributor before taking
(1) A person who is being treated by a doctor or dentist.
(2) Pregnant women or those suspected of being pregnant.
(3) The elderly.
(4) Those who have had allergic reactions to drugs.
(5) People with the following symptoms. high fever, difficulty urinating
(6) People who have received the following diagnoses: thyroid dysfunction, diabetes, heart disease, hypertension, liver disease, kidney disease, gastroduodenal ulcer, glaucoma, people with blood clots (cerebral thrombosis, myocardial infarction, thrombophlebitis), may have People with blood clots, respiratory dysfunction, obstructive sleep apnea syndrome, obesity
(7) People who take oral medicines containing parasympathetic nerve blockers (total alkaloids of Veladona, isopropylamine iodide, funnel extract, etc.).
2. After taking the medicine, because the following symptoms and side effects may appear, stop taking the medicine immediately, and consult a doctor or pharmacist with the medicine leaflet
Digestive organs・・・Nausea/vomiting, loss of appetite, chest burns
Mental nervous system・・・Dizziness, headache
Urinary organs・・・Difficulty urinating
Others・・・Hypothermia, hot flashes, abnormal hot flashes
Rarely, the following serious symptoms may occur. In this case, see a doctor immediately.
Symptoms of immediate shock (anaphylaxis) ... taking, skin itching, urticaria, hoarseness, sneezing, itchy throat, difficulty breathing, palpitations, confusion, mucocutaneous eye syndrome (Stevens-Johnson syndrome), moderate
Toxic epidermal necrolysis, acute generalized exanthematous pustulosis...high fever, red eye, rheumatism, sores on lips, sore throat, widespread rash/skin redness, small bumps on red skin ( small pustules), generalized dullness, persistent loss of appetite or rapid deterioration.
Liver dysfunction: fever, itching, rash, jaundice (yellowing of the skin, whites of the eyes), brown urine,
Fatigue, loss of appetite, etc.
Kidney disease: Fever, rash, decreased urine output, swelling all over the body, dullness all over the body, arthralgia (joint pain), diarrhea, etc.
Or interstitial pneumonia... stairs, - shortness of breath, shortness of breath to a little unreasonable, you can see chest tightness cough, fever, the above symptoms persist or occur suddenly
Aplastic anemia...bruising, nosebleeds, bleeding gums, fever, pale skin and mucous membranes, fatigue, palpitations, shortness of breath, poor mood, blood in the urine, etc.
Agranulocytosis: sudden high fever, chills, sore throat, etc.
Difficulty breathing, shortness of breath, shortness of breath, etc.
3. After taking the medicine, the following symptoms may occur. If the symptoms persist or worsen, stop taking the medicine and consult a doctor with the instructions of the medicine: constipation, dry mouth, drowsiness, blurred vision, diarrhea
- If 5-6 times of sedation still does not improve, please bring the instructions of the medicine and consult your doctor
【Classification of Medicines】
Designated Category 2 Medicines
※Japanese products are frequently updated. If you receive a product that does not match the detailed picture, please refer to the actual product you received. In addition, after cross-border long-distance transportation, the outer packaging of the product may appear indentation, micro-damage, seal (if any) detachment, and the date of printing may be worn due to scratches and collisions, but it usually does not affect the quality of the product.